# SDR FDEA201103090918

- Difficulty date: March 9, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651232512
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING FLOORBEAM TEE CRACKED AT RADIUS BS 760.9  RBL 45. REMOVED MAIN CABIN OVERWING FLOORBEAM TEE,   FABRICATED NEW TEE, AND INSTALLED IAW DWG 65-16279, SRM 51-30-2 AND 51-10-2.
